MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a device separation occurred.The target lesion was located in the anterior tibial artery.A 2.00mm peripheral rotalink plus was selected for use.During the procedure, the rotablator stop working.Upon an attempt to remove the device, the tip got detached and left in the lesion.A snare was used to remove the fragment and expected the patient for a full recovery.The procedure was cancelled.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 device code: corrected.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19795150
Report Number2124215-2024-43804
Device Sequence Number4134472
Product Code MCW
UDI-Device Identifier08714729838920
UDI-Public08714729838920
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0033739765
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/22/2024
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown